# SDR FDEA202302220337

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-300
- Aircraft serial: 63122
- Aircraft time: 3,190 hours, 1,610 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 113T200131
- Part serial: AH885001259
- Condition: Delaminated
- Location: Zone 300
- Part time: 3,190 hours, 1,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STABILIZER RUD STA 230.972 WITH LIGHTNING STRIKE. RH VERTICAL STABILIZER RUD STA 230 WAS REPAIRED IAW B767 SRM 55-40-01-2R DETAIL I AND   SRM 51-70-17-0G PAR. 4.B.  REV. 85  DEC15/2022
